# SDR SWAA2022031032979

- Difficulty date: June 19, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 303.9 LOWER FRAME LBL64 WL210 / THE DAMAGE WAS BLENDED OUT AND IS BEYOND ALLOWABLE DAMAGE LIMITS PER 737-700 SRM 53-00-07-1A-1 FIGURE 102 DETAIL C. THE AREA WAS REWORKED AS PER EA 1-753-35214 REV IR (ATS ER 19-03771 REV IR)
